# SDR SWAA2023062954666

- Difficulty date: May 31, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS294.5 TO BS312 ; LBL11 AND WL208.1 AT FWD GALLEY AREA 2023-360192<[01] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE BTW BS294.5 TO BS312 LBL11 AND WL208.1 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A5600 REV: N.  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE BTW BS294.5 TO BS312 LBL11 AND WL208.1 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A5600 REV: N.  SEE INDIVIDUAL SIGN-OFF BELOW  ITEM RII
